I have had silicone injection in my top lip over 10 years ago. I have always regretted it and hated how it changed my face. I have had a few kenalog injections that take the puffiness down but does not last long. My Dr suggested before surgery to try injecting Hyalurindase. I have been reading about its effects on helping with fillers etc. but not sure how it will help with silicone. Any feedback or help on this would be tremendous help.
Will Hyalurindase Help with Removing Silicone from Lips?
Doctor Answers 12
Removal of Silicone From the Lips
Silicone in the lips, if overdone, can give a mis-shapen apperance. If this is the case, hyaluronidase will not help your apperance. Hyaluronidase will only dissolve products called Hyaluronic Acids. This is basically Restylane, Perlane, Juvederm, Hydrelle.
Silicone is difficult if not impossible to remove. I have helped patients with over done silicone in their lips using a lip reduction technique. This is done in the office and can improve your appearance considerably. I would have to see a photo to tell you if you are a good candidate for this.
Removing silicone from the lips - Los Angeles
I have successfully removed silicone in the lips from many women with enormous success. The treatment is usually outpatient and can restore normal contours to the lips. Raffy Karamanoukian Los Angeles
Silicone in lip. Will Hyaluronidase help?
Hyaluronidase will desolve hyaluronic acid fillers. (i.e.: Restylane and Juvederm). Silicone is not hyaluronic acid based and therefore it won't work for that. Silicone is thought to be a permanent filler that does not have a chemical to dissolve it. Best to see a board certified plastic surgeon or otolaryngologist, (ENT). They will guide you through the process that might include excision.
You might also like...
Hyaluronidase will not remove silicone
Hyaluronidase will only dissolve hyaluronic acid fillers such as Restylane and Juvederm. It will have no effect on silicone.
Silicone in the lips
Silcone in the lips is a permanent product that is very difficult to remove. Hyaluronidase which can be used to dissolve restylane or juvadern will have no affect on silicone.
Hyaluronidase No Help
You certainly are experiencing the downside of a permanent filler.
Unfortunately, hyaluronidase, an enzyme ( enzymes end with the letters ase) will only break up hyaluronic acid. It will have no real effect on silicone. Most likely, the silicone will have to be extracted surgically.
Hyalurindase does not help with removing silicone
Absolutely NO! Do not inject it into a silicone injected lip! The only way is a surgery to TRY and excise the silicone, very difficult if not impossible.
From MIAMI Dr. B
Hyaluronidase does not remove silicone
Hyaluronidase is an enzyme that degrades hyaluronic acid which is contained in Restylane and Juvederm. Injectable silicone does not contain this acid so it will not be affected by hyaluronidase.
Silicone injections: permanent results, permanent problems
Although I have seen some good long-term results from silicone injections into lips, I think that for most people permanent injectable materials in the lips will cause problems at some point. Hyaluronidase is an enzyme that breaks down hyaluronic acid, the building block for Restylane, Juvederm, and Perlane. Kenalog is a steroid similar to cortisone, so it helps with inflammation and swelling but also won't affect the silicone. It may require surgical removal if it continues to be a problem. Wish I had better news.
Hyaluronidase does not remove silicone injections
Unfortunately, hyaluronidase will not remove permanent fillers such as silicone from the lips or other areas of injection. Silicone is a permanent product that can only be surgically removed, which can be extremely difficult with injection of the liquid silicone products. Steroids really are the best bet.
Hyaluronidase enzymatically breaks up hyaluronic acid fillers like Juvederm and Restylane, but not silicone. However, I also don't think it will cause damage to the lips... it just won't dissolve the silicone.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.